# SDR LX5R2012021400001

- Difficulty date: February 10, 2012
- Submitted: February 14, 2012
- Operation: General aviation
- Filed by: State of Illinois DOT Division of Aeronautics, repair station LX5R031N
- Aircraft: N971LL
- Make and model: Beech B300
- Aircraft serial: FL267
- Aircraft time: 4,800 hours, 7,431 cycles
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3210 · Main Landing Gear
- Part: Lockwasher
- Part number: NAS5136
- Condition: Broken
- Location: Drag Brace
- Part time: 58 hours, 93 cycles
- Component: Drag Brace Assy, Beech
- Component part number: 1018101755
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, TOWER REPORTED THAT THE LT MAIN GEAR WAS STILL EXTENDED.  CREW NOTED THAT THEY STILL HAD THE "DOWN AND LOCKED" GREEN LIGHT FOR THE LT GEAR.  PROCEEDED TO EXTEND THE GEAR AND TRYED TO RETRACT AGAIN WITH THE SAME RESULTS.  THE RT & NOSE GEAR RETRACTED FINE AND THE LT GEAR DID NOT MOVE.  EXTENDED THE GEAR AND VERIFIED 3 GREEN. THEY CONTINUED WITH THE FLIGHT AND MAINTAINED GEAR DOWN AIRSPEEDS.  LANDED AT DESTINATION WITHOUT INCIDENT.  ON MX INVESTIGATION,  NOTED THE BOLT HOLDING THE DRAG BRACE LEG LOCK ASSY TOGETHER HAD BACKED COMPLETELY OUT, PREVENTING THE DOWN LOCKS FROM PULLING TO ALLOW GEAR RETRACTION. ON FURTHER INVESTIGATION, NOTED THE LOCK WASHER USED TO HOLD THE BOLT FROM TURNING WAS MISSING THE LOCKING TAB.  ALL PARTS WERE REPLACED AND GEAR WAS SWUNG IN THE HANGAR SEVERAL TIMES WITHOUT INCIDENT AND THE ACFT WAS RETURNED TO SERVICE.
